# SDR CALA2017081402655

- Difficulty date: May 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,131 hours, 28,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480046
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STRINGER 25L HAS CORROSION BETWEEN FRAMES 67 - 68.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-44-11-001, FABRICATED A NEW STRINGER IAW DWG D53480046, AND INSTALLED IAW SRM 51-4 2-11
